# SDR UPS05845695

- Difficulty date: October 13, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SAA36440462
- Condition: Cracked
- Location: #4 Alt Str.64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT HAS CRACK ON STRINGER 64 NEAR FRONT SPAR.  REMOVED, FAB`D AND INSTALLED STRINGER SPLICE IAW SRM 51-1-21, 51-1-20D.
